# SDR GTIA2025050138894

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N919NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9272
- Aircraft time: 18,663 hours, 7,793 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT FWD CABIN DURING DESCENT. MUSTY/DIRTY SOCKS SMELL. REF AIR QUALITY REPORTING FORM. DESCRIPTION OF ODOR/FUMES: CONTINUOUS AND DISCOMFORTABLE, DIRTY SCOKS SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FWD AND MID CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PER TSM 05-50-00-810-831-A PERFORMED AMM 21-00-00 LEVEL C REMOVAL OF CONTAMINATION PACK BURN OUT COULD NOT DUPLICATE FAULT. R&R RECIC FILTERS PER REQUEST OF MOC FOR PRECAUTION OK REQUEST OF MOC SVC NO DEF NOTED AT THIS TIME.
